# SDR CALA2017090102967

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 39,269 hours, 13,755 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SMOKE OR FUMES IN CABIN,  SOURCE UNKNOWN.  FUMES ODOR IN COCKPIT DURING DECENT POWER AT IDLE.  ALSO AFTER TAKEOFF. CHECKED BOTH ENGS ON ARRIVAL.  FOUND THE NR 1 ENGINE EXCESSIVE FAN BLADE LUBRICANT AND ENGINE OIL LEVEL IS HIGH. WIPED OFF EXCESSIVE LUBRICANT ON FAN BLADE.  CHECKED ENG OIL LEVEL AT DEP FOUND NORMAL LEVEL. CONFIRMED ODOR IN COCKPIT WITH ENGINE RUNNING ON BOTH PACKS FOUND NO ODOR.    CHECKED OK IAW FIM 71-05-00-810-807-F00.
